# SDR PLGA981228A

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 2450 · AC Power Distribution System
- Condition: Unknown
- Stage of operation: TX
- Nature of condition: B, H
- Precautionary procedure: F

## Discrepancy

HPN - FLT 6427 - THE CREW ATTEMPTED TO START THE LT ENG AT THE GATE WHILE THE RT ENG WAS RUNNING.  THE LT ENG DID NOT START SO THE START WAS ABORTED AT 900 DEGREES.  THE A/C STARTED A SINGLE ENG TAXI TOTHE RUNWAY.  ANOTHER ATTEMPT WAS MADE TO START THE LT ENG BUT AGAIN THE START WAS ABORTED AT 850 DEGREES.  THE CAPT REPORTED THE NR 1 EFIS DISPLAY BLANKED OUT BUT CAME BACK ON LINE.  A THIRD ATTEMPT WAS MADE TO START THE LT ENG BUT WHEN THE STARTER WAS ENGAGED THERE WAS NO ROTATION.  THE COCKPIT LIGHTS WENT OUT AND THE A/C STARTED TO RETURN TO THE GATE.  WHILE EN ROUTE, ALL COMMUNICATIONS WERE LOST FOLLOWED BY THE LOST OF ALL HYD PRESS.  THE A/C CAME TO A STOP AND THE CREW REPORTED SMOKE COMING FROM THE LEFT ENG
